# SDR ABXA20200721145

- Difficulty date: June 26, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15202167
- Condition: Corroded
- Location: Bs 1039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1039 LBL 15 CORROSION UNDER KEEL BEAM  CHORD REPAIRED. AIRCRAFT WAS GROUNDED.
